Doctor insights on:
Accutane And Pigmentation Problem
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
Anyway to help get rid of hyper pigmentation from acne while on accutane?? Have to swim in a Month and want it to improve on back! HELP!!
I am on 40 mg Accutane 2X daily. For a month I took 80mg dose only once in night - Will that be an issue ? I did not notice any problems myself
No testing done by: manufacturer to confirm safety, so it cannot be recommended. There are reports of research studies, however, looking at once a day dosing of 80 mg, and it is possible to get a consistent or "steady state" blood level with once a day. Taking the meds with food reportedly increases its absorption and effectiveness. Although recommended top dose is 1 mg/kg/d body wt, but max of 2mg/kg can be given. ...Read moreSee 1 more doctor answer
I love apples i eat about 3 or four but 3 a day is ok for me. But im taking Accutane two 40mg pills a day is thos a problem or can i enjoy my apples?
What to do if my face turning red after drinking. never had this problem before use of accutane.?
- Talk to a doctor live online for free
- Accutane and pigmentation genital bumps
- Accutane and gastrointestinal problems
- Can thyroid problems cause dizziness and lightheaded feelings?
- Ask a doctor a question free online
- My chest hurts when i cough and im having lots of flem come up what's the problem
- Do heart problems cause dark circles under the eyes and fatigue?
- Dry throat and mouth caused by thyroid problems
- Arm and hand circulation problem
- Talk to a dermatologist online